Construction of a family of quantum Ornstein-Uhlenbeck semigroups

Chul Ki Ko, Yong Moon Park

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)


For a given quasi-free state on the CCR algebra over one dimensional Hilbert space, a family of Markovian semigroups which leave the quasi-free state invariant is constructed by means of noncommutative elliptic operators and Dirichlet forms on von Neumann algebras. The generators (Dirichlet operators) of the semigroups are analyzed and the spectrums together with eigenspaces are found. When restricted to a maximal Abelian subalgebra, the semigroups are reduced to a unique Markovian semigroup of classical Ornstein-Uhlenbeck process.

Original languageEnglish
Pages (from-to)609-627
Number of pages19
JournalJournal of Mathematical Physics
Issue number2
Publication statusPublished - 2004 Feb

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics


Dive into the research topics of 'Construction of a family of quantum Ornstein-Uhlenbeck semigroups'. Together they form a unique fingerprint.

Cite this